Atok Zulijanto, M.Si., Ph.D.
Associate Professor | Staff Handbook
- Office Address : Sekip Utara Bulaksumur Yogyakarta 55281
- Email : firstname.lastname@example.org
- Link acadstaff : https://acadstaff.ugm.ac.id/atokzulijanto
Atok Zulijanto is an associate professor in the Faculty of Mathematics and Natural Sciences at the Universitas Gadjah Mada and currently serves as Head of the Analysis Research Group in the Department of Mathematics. He received the bachelor’s and master’s degrees from Universitas Gadjah Mada (UGM) in 1996 and 2000, respectively. He was awarded a Ph.D in mathematics by Nanyang Technological University, Singapore, in 2008, from which he received a research scholarship for his doctoral study.
Current research interest includes Baire class one functions, quantitative description related to real functions, and fixed point theory. Present focus is on ordinal indices of real functions and sequence of real functions (here the ordinal index is used to measure the complexity of various aspects of a class of real functions or a sequence of real functions) and generalization of real functions.
- Nur Khusnussa’adah (2022-now) (Co-supervisor) Topic: Sequence spaces generated by fuzzy n-normed spaces.
- Albert Mario Kumanireng (2021-now) (Supervisor) Topic: Extension of Baire class one functions.
- M Husen Al Farisy (2021-now) (Supervisor) Topic: Diagonals of separately continuous functions.
- Rifdah Abid Aadilah (2020-now) (Co-supervisor) Topic: Equi-Baire one functions
- M.Najibufahmi and A. Zulijanto, Fixed point theorems for asymptotically regular semigroups equipped with generalized Lipschitzian conditions in metric spaces, Journal of Fixed Point Theory and Applications, 2021, 23(2), article 23.
- M. Najibufahmi and A. Zulijanto, A Fixed Point Theorem for Generalized Lipschitzian Semigroups in Hilbert spaces, Thai Journal of Mathematics, 2019, 17 (3), 639-848.
- M. Najibufahmi and A. Zulijanto, Common fixed points of asymptotically regular semigroups equipped with generalized Lipschitzian conditions, Fixed Point Theory 19(2) (2018),681-706.
- Haryadi, Supama, and A. Zulijanto, Kothe-Toeplitz duals of the Cesaro sequence spaces defined on a generalized Orlicz space, Global Journal of Pure and Applied Mathematics, 14(4) (2018), 591-601.
- A. Zulijanto, On optimality of the index of sum, product, maximum, and minimum of finite Baire index functions, Mat. Vesnik., 69(3) (2017), 207-213.
- D.H. Leung, W.-K. Tang, Zulijanto. A, A gauge approach to an ordinal index of Baire one functions, Fund. Math. 210(2) (2010), 99-109.
- Z. Atok, W.-K.Tang, D.Zhao, Gauges of Baire class one functions, J.Math. Anal. Appl., 343(2) (2008), 866-870.